# SDR IPXA11568885

- Difficulty date: August 19, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT SEAT TRACK FLANGE CORRODED AT STA 1180, RBL 45 SPLICE IN NEW SECTION OF SEAT TRACK FROM 1180 TO 1230 RBL 45 IAW SRM 53-00-52, REPAIR 5.
